| Model Number |
EM210RF |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The healthcare provider (hcp) reported that the handpiece was getting too hot when powered on during use.There was no patient involvement.
Additional Manufacturer Narrative
Analysis found that there was no fault in the device.If information is provided in the future, a supplemental report will be issued.